The actions of a circumference on smooth odd-dimensional spheres
Matematičeskie zametki, Tome 5 (1969) no. 4, pp. 401-408
Cet article a éte moissonné depuis la source Math-Net.Ru
The $J$-invariant of a smooth structure on an odd-dimensional sphere is constructed, which allows us to obtain information on smooth structures on a sphere with free action of a circumference and, in particular, yields complete information when the sphere is of dimension seven.
@article{MZM_1969_5_4_a0,
author = {F. A. Bogomolov},
title = {The actions of a circumference on smooth odd-dimensional spheres},
journal = {Matemati\v{c}eskie zametki},
pages = {401--408},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_4_a0/}
}
F. A. Bogomolov. The actions of a circumference on smooth odd-dimensional spheres. Matematičeskie zametki, Tome 5 (1969) no. 4, pp. 401-408. http://geodesic.mathdoc.fr/item/MZM_1969_5_4_a0/